Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Took postinor 2 after unsafe sex. How long does the effect of pills stay ?

hi, i am aaaaa , i took postinor 2 on the day i had sex with my boyfriend which was on the 27th of july, i had sex again on 4th of august, the last time i saw my period was on the 9th of july,i am afraid if i should take another postinor 2 since the sex was unprotective, i am AFRaid maYBE THE PILLS CHanged my cycle because using my previous cycle,i can t be ovulating by 4th of august, but my fear is that the pill must have chaNGED MY CYCLE Making me to be fertile as of 4th of august.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist 's  Response

I can understand your concern. Emergency contraceptive pills change the hormonal levels that control the menstrual cycle. Thus, they do tend to change your menstrual cycles and so ovulation days. That is why experts always recommend to chooe routine contraception over emergency contraception. Taking another emergency pill now will not help to prevent pregnancy as 72 hours have passed after unprotected intercourse.

You can take a home pregnancy test like Prega News to test if you are pregnant or not. These tests are fairly confirmatory. If the test is negative and you keep missing menstruation, then you should consult a gynecologist for physical examination.

wish you a speedy recovery!!

I hope this information helps. Thank you for choosing HealthcareMagic. Take care.

Dr. Viraj Shah
Answered: Wed, 20 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor